MathSciNet Relay Station
MathSciNet bibliographic data
MR1324518 13A30 (13D40 13D45 13H10)
Simis, Aron; Ulrich, Bernd; Vasconcelos, Wolmer V. Cohen-Macaulay Rees algebras and degrees of polynomial relations. Math. Ann. 301 (1995), no. 3, 421–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement